# SDR CALA2018120702533

- Difficulty date: December 6, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 78,500 hours, 30,211 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347042071200
- Condition: Corroded
- Location: Frames 56-57
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCD 5300-01440 AFT CARGO COMPARTMENT BETWEEN FR56-57 STRINGER 43 L HAS CORROSION SPOT ON UPPER SURFACE (A3NB-53-4-6179). PER HAEC O LCQ REF. NO. 9297164 (33164). GENERATED BY V919150. REMOVED AND REPLACED AFT CARGO STR 43L FR 55-59 IAW A320 SRM 51- 42-11-001 / 51-44-11-001. WORK ACCOMPLISHED BY V061680 INSP BY L C-90
